<研究ノート>LP分割法において子問題が斉次方程式となる場合

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/4873
Title
<研究ノート>LP分割法において子問題が斉次方程式となる場合
Title Alternative
Some notes on ""decomposition principle for linear programs""
File
Author
著者 井上 勝人
著者(ヨミ) イノウエ カツヒト
著者(別表記) Inoue Katsuhito
Publication Title
香川大学経済論叢
Volume
49
Issue
1
Start Page
34
End Page
48
Publisher
香川大学経済研究所
Published Date
197604
ISSN
3893030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.